University of Surrey

Test tubes in the lab Research in the ATI Dance Research

Items where Author is "Laptev, A"

Up a level
Export as [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 4.

Article

Ilyin, A, Laptev, A and Zelik, S (2015) Sharp interpolation inequalities for discrete operators and applications BULLETIN OF MATHEMATICAL SCIENCES, 5 (1). pp. 19-57.

Ilyin, A, Laptev, A and Zelik, S (2015) Sharp interpolation inequalities for discrete operators and applications BULLETIN OF MATHEMATICAL SCIENCES, 5 (1). pp. 19-57.

Zelik, SV, Ilyin, AA and Laptev, AA (2015) Sharp interpolation inequalities for discrete operators DOKLADY MATHEMATICS, 91 (2). pp. 215-219.

Ilyin, A, Laptev, A, Loss, M and Zelik, S (2015) One-dimensional interpolation inequalities, Carlson--Landau inequalities and magnetic Schrodinger operators International Mathematics Research Notices.

This list was generated on Sun Sep 24 07:07:38 2017 UTC.

Information about this web site

© The University of Surrey, Guildford, Surrey, GU2 7XH, United Kingdom.
+44 (0)1483 300800